# SDR WVER2018111302

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 28,278 hours, 21,491 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151033
- Condition: Gouged
- Location: Fuselage
- Part time: 28,278 hours, 21,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22L HAS GOUGE AT FS 1051 ON INBD SIDE OF VERTICAL FLANGE .600 LONG X .100 WIDE X .022 DEEP.
